Contact Us|| About Us

Advancing the World with Knowledge...

Home Journals About us Writing a Scientific Journal Author's Instruction Contact us

GLOBAL ADVANCED RESEARCH JOURNAL OF MEDICINE AND MEDICAL SCIENCES (GARJMMS) ISSN: 2315-5159

GARJMMS Home About GARJMMS Submit Manuscripts Call For Articles Editorial Board Archive Author's Guide

March 2015 Vol. 4 Issue 3
 

Other viewing option


Abstract
Full text
Reprint (PDF) (93 KB)


Search Pubmed for articles by:
 

Yilmaz E

Serdaroglu E


Other links:
PubMed Citation
Related articles in PubMed

 

 

Global Advanced Research Journal of Medicine and Medical Sciences (GARJMMS) ISSN: 2315-5159

March 2015 Vol. 4(3), pp. 098-101

Copyright © 2015 Global Advanced Research Journals

 

 

Case Report

 

Just from innocent omega 3 supplementation to nephrocalsinosis

 

Ebru Yılmaz, Kadriye Özdemir*, Cemaliye Basaran, Erkin Serdaroglu

 

Dr Behcet Uz  Children’s Hospital, Department of Pediatric Nephrology,  İzmir, Turkey

 

*Corresponding Author E-mail: kcanturk1@hotmail.com

 

Accepted 12 March, 2015

 

Abstract

 

Hypervitaminosis D caused by the use of multivitamin preparations, including vitamin D, or of vitamin D added to milk preparations is another example. It leads to hypercalcemia and secondary hypercalciuria. We present case of vitamin D toxicity due to manufacturing errors of prescribed omega multivitamin supplements resulted in detrimental nephrocalsinosis and treatment of hypercalsemia with pamindronate.

 

Keywords: nephrocalsinosis, omega 3, hypervitaminosis D